# SDR MASA98224

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144ZV
- Make and model: Beech 1900D
- Aircraft serial: UE144
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 5038912121
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5331 - RDG-LNS - AFTER DEPARTURE, PILOT REPORTED THAT THE AUTOFEATHER DISABLE LIGHT ILLUMINATED AND THE RIGHT SIDE AUTOFEATHER WOULD NOT WORK.  AIRCRAFT RETURNED TO RDG WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE HIGH PRESSURE SWITCH, OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
